# SDR AALA201912139011

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 65,447 hours, 29,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 24 AND 25 LEFT AISLE EMERGENCY LIGHTS INOPERABLE. MAINTENANCE REPLACED 7260VC SIDEWALL CONNECTION TO SEATS HARNESS AND PEFORMED SATISFACTORY OPERATIONAL CHECK PER AWM 33-51-08.
